# SDR 2001UALA00399

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 23,920 hours, 4,728 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fusleage
- Part time: 23,920 hours, 4,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246:  FLOORBEAM UPPER WEB IS CRACKED AT RBL 8.5& 38.5. FLOORBEAM MID CHORD UPPER RADIUS IS CRACKED RBL  9,25,50 & LBL 8. FLOORBEAM MID CHORD IS CRKED RBL 38.5. FLOORBEAM MID CHORD UPPRER RADIUS IS CRKED RBL 44. CRKED STIFFNER AT FLOORBEAM  RBL & LBL AT 26.06 FLR BM FWD VERT STIFFNER CRKED LBL38.5. FLOORBEAM AT LBL & RBL 7.88 BUCKLED STIFFNERS.  SUPPLEMENTAL DATA UPDATE REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3. REPAIRED WEBS PER EVA E97-0254A. REPAIRED MID-CHORD PER SRM 53-10-51, REPAIR 1 & 2.
